MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 035 PTA DILATATION CATHETER; PTA BALLOON DIALATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 035 PTA DILATATION CATHETER; PTA BALLOON DIALATION CATHETER
Catalog Number U357568
Medical Device Problem Codes Leak/Splash (1354); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.However, images were provided for review.The investigation of the reported event is currently underway.Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, the patient underwent an angioplasty procedure in superficial femoral artery using the ultraverse 035 pta balloon.During the procedure, the balloon allegedly does not inflate.It was further reported that the saline solution leak was located at the joint between the catheter carrier and the hub with the luer-lock ports.The strain relief was observed to be separated from the y-body.The procedure was completed using another balloon.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one ultraverse 035 pta dilatation catheter returned for evaluation.Upon visual inspection, it was noted there was a gap between the catheter hub and the strain relief.The distal end of the strain relief was noted to be non-concentric.The balloon was noted to have dried saline within and at the proximal end of the balloon.During functional testing, an in-house presto inflation device was used to inflate the balloon but could not be inflated due to the dried saline or possibly the narrowing.Water was not noted leaking from the strain relief.The balloon was cut, and the presto inflation device was used to pressurize the catheter in order to see if there was a leakage at the hub.However, no leakage could be seen as the device lost pressure due to the hemostats not containing the water within.Rubber strain relief was pulled back, and dried saline could be seen within the hub indicating a previous leak.No further functional testing was performed.Therefore, the investigation is confirmed for the reported leak as dried saline was seen within the hub indicating a previous leak.Also, the investigation is confirmed for the identified device dislodged as there was a gap between catheter hub and the strain relief.A definitive root cause for the reported leak and identified dislodged could not be determined based upon the provided information.It is unknown whether procedural issues contributed to the reported event.Labelling review: as the reported event did not allege a labelling or use related issue, a labelling review is not required.G3, h6 (device, method, result, conclusion) section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
ULTRAVERSE 035 PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DIALATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI   N A
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23307855
Report Number2020394-2025-01687
Device Sequence Number5826716
Product Code LIT
UDI-Device Identifier00801741092978
UDI-Public(01)00801741092978(17)270331(10)CMJR0185
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K142261
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberU357568
Device Lot NumberCMJR0185
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by Manufacturer11/27/2025
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown